×

zbMATH — the first resource for mathematics

Found 45 Documents (Results 1–45)

100
MathJax
Bressan, Alberto (ed.) et al., Nonlinear conservation laws and applications. Proceedings of the summer program, IMA, Minneapolis, MN, USA, July 13–31, 2009. New York, NY: Springer. IMA Vol. Math. Appl. 153, 353-363 (2011).
MSC:  76W05 76M25 35Q35 35Q60
PDF BibTeX XML Cite
Full Text: DOI
Asakura, F. (ed.) et al., Hyperbolic problems. Theory, numerics and applications. II. Proceedings of the 10th international conference, Osaka, Japan, September 13–17, 2004. Yokohama: Yokohama Publishers (ISBN 4-946552-22-7/hbk). 377-384 (2006).
MSC:  35C20 35Q35 35Q60
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification